# SDR 2001UALA01875

- Difficulty date: August 28, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,451 hours, 21,959 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING UNDER AMBER ALERT DUE TO IN-TRANSIT LIGHT WOULD NOT EXTINGUISH WITH GEAR SELECTED UP.
